# SDR UALA2012111906669

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 38,202 hours, 15,639 cycles
- Engine: Iae V2522A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binds
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR DIFFICULT TO CLOSE WHILE AIRBORNE EASY TO CLOSE ON GROUND.  DOOR POSITION PER MT 52-018.  LATCH OPS CHECKED GOOD.
